My boyfriend and I almost split up because of his mood swings last year. He is not the same man that I fell in love with when he is on Androgel as he is when he is off of it... I don't know what to do... I don't want to leave him but, I don't know if I can take the major mood swings he is having. Is this normal and will it go away? I don't want to give up on the man I love but, at this point it is looking like if he stays on it I will have too. Please help :-(
Is it normal to have major mood swings on Androgel?
- 29 Sep 2012 by valsully
- 27 October 2012
Added 11 Oct 2012:
Can someone help me please? I just need to know what I should do if anything to help him.
How regular is his use of Androgel? That is, is he following correct dosages at correct times? Or is he playing around, trying to 'self-medicate' and adjusting his dosages. His doctor should be informed of his mood swings. Can you go with him to his next doctor's appointment? Even if you have to meet with the doctor or nurse separately, if you're aware of his treatment and living with him, you should attempt to inform them of this side effect. How certain are you that it is the Androgel that is causing this? Could it be something else? What's his age? Other pressures, factors?
- AndroGel Information for Consumers
- AndroGel Information for Healthcare Professionals (includes dosage details)
- Side Effects of AndroGel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jun 2015 • 1 answer
Updated 7 Jan 2017 • 2 answers
Updated 14 Feb 2017 • 2 answers
Updated 27 May 2017 • 1 answer
Updated 2 Oct 2017 • 2 answers